# SDR AALA201509139006

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 57,527 hours, 21,136 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 388019011
- Part serial: A2460
- Condition: Defective
- Location: Apu
- Part time: 49,209 hours, 20,838 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR IN CABIN ON DECENT.  REPLACED THE OIL PUMP IAW AMM 49-91-45-0401.
